# SDR AALA202502214592

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 26,767 hours, 3,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Warning Message
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STATUS MSGS:*** 3L EPASS MODULE SWAPPED TO THE 4L TO LESSEN THE CUSTOMER IMPACT  ***-DOOR EPAS MODULE 3L-DOOR EPAS SENSORS 3L-DOOR ENTRY IND 3L. REMOVED & REPLACED 4L EPAS MODULE IAW A MM 52-11-21.
